# SDR FOTR2021700212

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Slat Actuator
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT ACTUATOR, INBD ATTACH BRACKET IS CRACKED.  SLAT STA 291.0   REMOVED SLAT ACTUATOR SUPPORT STRUCTURE IAW SRM 51-30-2.  FABRICATED NEW STIFFENER FROM BAC1503-100145 PO NR 20217147 DIM 9" X 4.5" AND SHIM FROM 7075T6 .032" PO NR 9006027 DIM 5" X 1.3" IAW SB 727-57-0130, REV 3  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND SB 727-57-0130, REV 3.
